MathSciNet Relay Station
MathSciNet bibliographic data
MR2480286 (2009m:47079) 47B37 (47A16 47B38)
González, M.; León-Saavedra, F. Cyclic behavior of the Cesàro operator on $L\sb 2(0,\infty)$. Proc. Amer. Math. Soc. 137 (2009), no. 6, 2049–2055.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement